Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 67, NWS Bismarck, ND

July 26, 20104 counties in North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 26, 2010, 7:11 PM CDT for 4 counties in North Dakota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2010, 7:11 PM CDT (00:11 UTC)
Expired
Jul 26, 2010, 8:00 PM CDT
In force
49 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Burke County, ND, Mountrail County, ND, Renville County, ND, Ward County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 5:15 PM CDTSevere Thunderstorm WatchSPC10 hr
Jul 26, 7:09 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1740 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2513 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WFUS53 KBIS 270011
TORBIS
NDC013-061-075-101-270100-
/O.NEW.KBIS.TO.W.0067.100727T0011Z-100727T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT MON JUL 26 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BURKE COUNTY IN NORTHWEST NORTH DAKOTA...
  NORTHEASTERN MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
  SOUTHWESTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 800 PM CDT

* AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 7 MILES SOUTH OF KENMARE...OR 46 MILES NORTHWEST
  OF MINOT...AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORMA...DONNYBROOK...TAGUS...HARTLAND...CARPIO...BERTHOLD...FOXHOLM
  AND COULEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW. 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. 
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO 
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING 
DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 4868 10176 4856 10144 4855 10145 4853 10136
      4818 10164 4837 10213 4854 10231 4876 10232
      4880 10199
TIME...MOT...LOC 0010Z 293DEG 33KT 4858 10211

$$

HEINERT/SCHECK
3 follow-up statements
951 
WWUS53 KBIS 270027 RRA
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM CDT MON JUL 26 2010

NDC013-270037-
/O.CAN.KBIS.TO.W.0067.000000T0000Z-100727T0100Z/
BURKE ND-
727 PM CDT MON JUL 26 2010

...THE TORNADO WARNING FOR SOUTHEASTERN BURKE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4868 10176 4856 10145 4855 10145 4853 10136
      4818 10164 4850 10213 4857 10216 4870 10212
      4872 10199
TIME...MOT...LOC 0027Z 293DEG 33KT 4852 10189

$$

NDC061-075-101-270100-
/O.CON.KBIS.TO.W.0067.000000T0000Z-100727T0100Z/
MOUNTRAIL ND-WARD ND-RENVILLE ND-
727 PM CDT MON JUL 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL RENVILLE...
NORTHWESTERN WARD AND NORTHEASTERN MOUNTRAIL COUNTIES UNTIL 800 PM
CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR DONNYBROOK...OR 37 MILES NORTHWEST OF MINOT...
MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  HARTLAND...CARPIO...BERTHOLD AND FOXHOLM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW. 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. 
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO 
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING 
DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 4868 10176 4856 10145 4855 10145 4853 10136
      4818 10164 4850 10213 4857 10216 4870 10212
      4872 10199
TIME...MOT...LOC 0027Z 293DEG 33KT 4852 10189

$$

HEINERT
094 
WWUS53 KBIS 270038
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
738 PM CDT MON JUL 26 2010

NDC061-270047-
/O.CAN.KBIS.TO.W.0067.000000T0000Z-100727T0100Z/
MOUNTRAIL ND-
738 PM CDT MON JUL 26 2010

...THE TORNADO WARNING FOR NORTHEASTERN MOUNTRAIL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4830 10169 4841 10197 4856 10198 4863 10197
      4869 10187 4868 10176 4856 10145 4855 10145
      4853 10136
TIME...MOT...LOC 0037Z 287DEG 30KT 4853 10175

$$

NDC075-101-270100-
/O.CON.KBIS.TO.W.0067.000000T0000Z-100727T0100Z/
WARD ND-RENVILLE ND-
738 PM CDT MON JUL 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL RENVILLE AND
CENTRAL WARD COUNTIES UNTIL 800 PM CDT...

AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR DONNYBROOK...OR 32 MILES NORTHWEST OF MINOT...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CARPIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW. 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. 
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO 
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING 
DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 4830 10169 4841 10197 4856 10198 4863 10197
      4869 10187 4868 10176 4856 10145 4855 10145
      4853 10136
TIME...MOT...LOC 0037Z 287DEG 30KT 4853 10175

$$

HEINERT
023 
WWUS53 KBIS 270058
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT MON JUL 26 2010

NDC075-101-270108-
/O.EXP.KBIS.TO.W.0067.000000T0000Z-100727T0100Z/
WARD ND-RENVILLE ND-
758 PM CDT MON JUL 26 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL RENVILLE AND CENTRAL WARD
COUNTIES WILL EXPIRE AT 800 PM CDT/700 PM MDT/...

THE TORNADO WARNING HAS BEEN REPLACED BY A SEVERE THUNDERSTORM 
WARNING...WHICH REMAINS IN EFFECT UNTIL 845 PM CDT FOR THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 300 AM CDT. 

LAT...LON 4830 10169 4841 10197 4856 10198 4863 10197
      4869 10187 4868 10176 4856 10145 4855 10145
      4853 10136
TIME...MOT...LOC 0058Z 287DEG 30KT 4838 10155

$$

HEINERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 3:14 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jul 26, 3:14 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT MON JUL 26 2010

.SYNOPSIS...

NORTHERN STREAM VERTICALLY STACKED LOW PRESSURE OVER NORTHERN
ALBERTA HAS AN ASSOCIATED COLD FRONT THAT EXTENDS FROM LAKE
WINNIPEG SOUTHWESTWARD INTO EASTERN MONTANA. THE NORTHERN STREAM
WESTERLIES ARE A BIT NORTH OF THE BORDER...SO THE FRONT IS SLOW
MOVING. OVER THE U.S....HOWEVER...THE SOUTHERN STREAM WILL DIRECT
A SERIES OF IMPULSES ACROSS THE NORTHERN PLAINS. THIS WILL KEEP
THE PATTERN ACTIVE EVEN AFTER THE COLD FRONT PASSES AND BECOMES
STATIONARY JUST TO THE SOUTH.

&&

.SHORT TERM...MONDAY AFTERNOON THROUGH THURSDAY NIGHT...

THE MAIN FORECAST CONCERN TODAY IS SEVERE WEATHER.

CURRENTLY...LOW-LEVEL MOISTURE ADVECTION OVER SOUTHERN AND
CENTRAL NORTH DAKOTA HAVE EDGED DEWPOINTS INTO THE UPPER 60S AND
LOWER 70S...RESULTING IN OVER 4000 J/KG OF SURFACE-BASED CAPE.
LARGE SCALE UPWARD VERTICAL MOTION SHOULD SPREAD INTO WESTERN
NORTH DAKOTA LATER THIS AFTERNOON AS A MIDDLE LEVEL SHORTWAVE
SLIDES EASTWARD ACROSS MONTANA OUT AHEAD OF THE ASSOCIATED COLD
FRONT.

CONVECTION IS EXPECTED TO INITIATE BETWEEN 22 AND 00 UTC BASED ON
THE LATEST HIGH RESOLUTION MODEL RUNS. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO CANNOT
BE RULED OUT AS 0-6 KM BULK SHEAR IS 35 TO 50 KNOTS BASED ON
LATEST RUC ANALYSIS.

THERE WILL BE A CONTINUED THREAT OF SEVERE WEATHER OVER SOUTH
CENTRAL TOMORROW...WITH THE COLD FRONT FORECAST TO EXTEND FROM THE
DEVILS LAKE BASIN INTO THE LINTON/WISHEK AREA.

THEREAFTER...THE FRONT LOOKS TO BE MORE PROGRESSIVE THAN WITH
PREVIOUS FORECASTS...ALTHOUGH OVERRUNNING PRECIPITATION WILL
REMAIN A POSSIBILITY AS AFOREMENTIONED SHORTWAVES CONTINUE TO
BOMBARD THE DAKOTAS.

LOOK FOR TEMPERATURES TO MODERATE AFTER FRONTAL PASSAGE AS A COOL
SURFACE HIGH BUILDS DOWN INTO THE NORTHERN PLAINS.

.LONG TERM...FRIDAY THROUGH MONDAY...

AN ACTIVE WEATHER PATTERN LOOKS TO PERSIST INTO THE EXTENDED
FORECAST PERIOD AS THE NORTHERN PLAINS REGION REMAINS NEAR OR
UNDERNEATH THE UPPER LEVEL JET STREAM. THIS WILL RESULT IN CHANCES
FOR THUNDERSTORMS EACH DAY ALONG WITH NEAR AVERAGE TEMPERATURES.

&&

.AVIATION...

AN AREA OF SURFACE LOW PRESSURE COMBINED WITH AN INCOMING MID LEVEL
DISTURBANCE WILL RESULT IN INCREASING CHANCES FOR THUNDERSTORMS LATE
TODAY THROUGH TOMORROW MORNING FOR ALL TAF SITES. THUNDERSTORMS WILL
GENERALLY BE FOCUSED ALONG A SLOW MOVING SFC/MID LEVEL COLD FRONT
PUSHING SOUTH INTO NORTHERN ND LATE TODAY/EARLY THIS EVENING...WITH
PRECIPITATION DEVELOPING SOUTH ALONG THE FRONT TONIGHT INTO TOMORROW
MORNING. HEAVIER SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR AND
LOWER CIGS/VIS ALONG WITH THE POTENTIAL FOR STRONG THUNDERSTORM
WINDS. CHANCES FOR THUNDERSTORMS WILL DECREASE AROUND AND AFTER 15Z
TUES ACROSS THE NORTH...WITH CHANCES CONTINUING SOUTH THROUGH 18Z
TUES AND INTO THE AFTERNOON.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS/SHORT TERM...SCHECK
LONG TERM/AVIATION...NH
Hazardous weather outlook, Jul 26, 2:50 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CDT MON JUL 26 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
250 PM CDT MON JUL 26 2010 /150 PM MDT MON JUL 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...SOME LIKELY SEVERE WITH HEAVY RAIN...CAN BE
EXPECTED LATER TODAY AND THROUGH TONIGHT AS AN UPPER LEVEL
DISTURBANCE PUSHES EAST ACROSS MONTANA...AND AS A STRONG UPPER
LOW MOVES SOUTHEAST INTO SOUTH CENTRAL CANADA. BOTH OF THESE
FEATURES WILL RESULT IN A SURFACE COLD FRONT TO ADVANCE SOUTH AND
EAST ACROSS NORTH DAKOTA LATER THIS AFTERNOON AND OVERNIGHT
TONIGHT. THE MAIN SEVERE WEATHER THREATS THIS AFTERNOON AND
TONIGHT WILL BE VERY LARGE HAIL AND STRONG WINDS. ISOLATED
TORNADOES WILL BE A POSSIBILITY AS WELL WITH SOME OF THE MORE
INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED TO REDEVELOP OR WILL BE ONGOING TUESDAY
MORNING AND AFTERNOON AS A SURFACE COLD FRONT CONTINUES TO PUSH
SOUTH AND EAST ACROSS THE STATE. THE FOCUS FOR SEVERE STORMS WILL
BE OVER SOUTH CENTRAL NORTH DAKOTA. CHANCES FOR THUNDERSTORMS WILL
GREATLY DIMINISH BY TUESDAY EVENING.

THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT THROUGH SUNDAY AS THE
NORTHERN PLAINS REMAINS IN AN ACTIVE UPPER LEVEL PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT.
SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY MORNING AND
AFTERNOON...SPECIFICALLY ACROSS THE SOUTH CENTRAL AND EAST
CENTRAL.

NH

In the hours before

Local storm report, Jul 26, 6:27 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
627 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             5 S COLUMBUS            48.83N 102.78W
07/26/2010  E1.25 INCH       BURKE              ND   TRAINED SPOTTER

            HAIL COVERED GROUND. HAIL LASTER APPROXIMATELY 10
            MINUTES.

&&

PAYD
Local storm report, Jul 26, 6:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
654 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TORNADO          1 W NIOBE               48.69N 102.24W
07/26/2010                   BURKE              ND   TRAINED SPOTTER

            ON THE GROUND FOR THIRTY SECONDS.

&&

PAYD
Local storm report, Jul 26, 7:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TORNADO          8 NW NEW ENGLAND        46.62N 102.99W
07/26/2010                   SLOPE              ND   FIRE DEPT/RESCUE

            TRAINED SPOTTER SIGHTED TORNADO TOUCHDOWN AT 635 CDT.
            DURATION 12 MINUTES.

&&

PAYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:06 PM CDTSevere Thunderstorm WarningBISDunn54 min
Jul 26, 7:21 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer54 min
Jul 26, 7:32 PM CDTTornado WarningBISMcHenry, McLean, Sheridan, Ward43 min
Jul 26, 7:43 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer62 min
Jul 26, 7:56 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward49 min
Jul 26, 8:16 PM CDTTornado WarningBISMcHenry, Pierce, Sheridan, Wells44 min
Jul 26, 8:24 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward22 min
Jul 26, 8:34 PM CDTAreal Flood AdvisoryBISMcHenry, Pierce, Rolette3 hr
Jul 26, 8:40 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer50 min
Jul 26, 8:43 PM CDTSevere Thunderstorm WarningBISMcHenry32 min
Jul 26, 8:53 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan22 min
Jul 26, 9:04 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams56 min
Jul 26, 9:07 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan53 min
Jul 26, 9:27 PM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jul 26, 9:32 PM CDTFlash Flood WarningBISMcHenry, Pierce, Sheridan, Wells3 hr
Jul 26, 9:39 PM CDTTornado WarningBISPierce, Wells23 min
Jul 26, 9:42 PM CDTTornado WarningBISMcLean, Sheridan33 min
Jul 26, 9:49 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Pierce, Sheridan26 min
Jul 26, 9:53 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan, Wells51 min
Jul 26, 9:56 PM CDTTornado WarningBISBurleigh, Kidder, Sheridan, Wells15 min
Jul 26, 9:58 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams46 min
Jul 26, 10:52 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan12 min
Jul 26, 11:15 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells60 min
Jul 26, 11:37 PM CDTSevere Thunderstorm WarningBISDunn, Stark38 min
Jul 26, 11:59 PM CDTSevere Thunderstorm WarningBISMercer, Oliver46 min
Jul 27, 12:24 AM CDTSevere Thunderstorm WarningBISMorton51 min
Jul 27, 12:44 AM CDTSevere Thunderstorm WarningBISOliver31 min
Jul 27, 1:15 AM CDTSevere Thunderstorm WarningBISWells60 min
Jul 27, 2:07 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder38 min
Jul 27, 2:15 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells60 min
Jul 27, 5:01 AM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman59 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.